Translator Disclaimer
July/August 2021 Global regularity and stability of solutions to the 3D double-diffusive convection system with Navier boundary conditions
Maria Alessandra Ragusa, Fan Wu
Adv. Differential Equations 26(7/8): 281-304 (July/August 2021).

Abstract

This paper is concerned with the initial-boundary value problem to 3D double-diffusive convection system. First, we establish the global weak solutions for the double-diffusive convection system in a domain $\Omega$ with Navier boundary condition by Galerkin approximation method. Then by making higher-order estimates of the approximation function with higher regularity assumption on the initial data, combined with compactness argument we obtain the local strong solution with uniqueness. Secondly, we obtain the classical Serrin-type blow-up criterion for the local strong solution in the Lorentz space. Lastly, we focus on global stability of strong large solutions for the double- diffusive convection system with Navier boundary conditions, it is shown that the large solution is stable with the additional assumption on some suitable integrable property of solution.

Citation

Download Citation

Maria Alessandra Ragusa. Fan Wu. "Global regularity and stability of solutions to the 3D double-diffusive convection system with Navier boundary conditions." Adv. Differential Equations 26 (7/8) 281 - 304, July/August 2021.

Information

Published: July/August 2021
First available in Project Euclid: 23 June 2021

Subjects:
Primary: 35B35, 35Q35, 76D03

Rights: Copyright © 2021 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 7/8 • July/August 2021
Back to Top